# SDR SB04139

- Difficulty date: October 5, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- System (JASC): 4950 · APU Bleed Air System
- Part: Control Valve
- Part number: 36052392
- Condition: Faulty
- Location: Apu
- Part time: 12,096 hours, 7,962 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

RSW - FLT 1179 - EN ROUTE FROM PIT TO RSW, THE NR 2 ENGINE GENERATOR TRIPPED OFF LINE AND WOULD NOT RESET.  CREW STARTED THE APU.  THE APU OPERATED NORMALLY UNTIL FINAL APPROACH WHEN THE APU GENERATOR DROPPED OFF LINE.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE APU PROPORTIONAL CONTROL VALVE.  OPERATIONAL CHECK GOOD, OR THE NR 2 GENERATOR DROPPING OFF LINE.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE FIREWALL CONNECTOR D3026 AND FEEDER HARNESS DUE TO BURNT CONTACTS.  OPERATIONAL CHECK GOOD.
